Refereed journal article or data article (A1)

On solvability of a two-sided singular control problem




List of Authors: Matomaki P

Publisher: SPRINGER HEIDELBERG

Publication year: 2012

Journal: Mathematical Methods of Operations Research

Journal name in source: MATHEMATICAL METHODS OF OPERATIONS RESEARCH

Journal acronym: MATH METHOD OPER RES

Volume number: 76

Issue number: 3

Number of pages: 33

ISSN: 1432-2994

DOI: http://dx.doi.org/10.1007/s00186-012-0398-1


Abstract
We study a two-sided singular control problem in a general linear diffusion setting and provide a set of conditions under which an optimal control exists uniquely and is of singular control type. Moreover, under these conditions the associated value function can be written in a quasi-explicit form. Furthermore, we investigate comparative static properties of the solution with respect to the volatility and control parameters. Lastly we illustrate the results with two explicit examples.


Last updated on 2021-24-06 at 08:50